| Model Number |
FX5012SWC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
06/14/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx5012swc was removed on (b)(6) 2018 due to failure to osseointegrate 6 months and 2 days after implantation.The patient has no significant medical history.The patient required another surgical intervention.